# SDR AALA202209201958

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 24,644 hours, 11,613 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 3780
- Condition: Sticking
- Location: Zone 700 - Gears
- Part time: 53,206 hours, 27,642 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 BRAKE GOT EXTREMELY HOT COMPARED TO #2, 3, AND 4 WHILE TAXING SLOW. BRAKE WAS STICKING AND PULLING TO LEFT IN JAC, TEMPERATURE GOT AS HIGH AS 550 DEGREES WHILE OTHERS WERE MID 200'S. MAINTENANCE REPLACED #1 MAIN LANDING GEAR BRAKE PER AMM 32-42-27.
